Bounds for a Class of Linear Functionals with Applications to Hermite Interpolation.
Numerische Mathematik, Tome 16 (1970), pp. 362-369
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1970__16_132041,
author = {J.H. BRAMBLE and S.R. HILBERT},
title = {Bounds for a {Class} of {Linear} {Functionals} with {Applications} to {Hermite} {Interpolation.}},
journal = {Numerische Mathematik},
pages = {362--369},
year = {1970},
volume = {16},
zbl = {0214.41405},
url = {http://geodesic.mathdoc.fr/item/NUMA_1970__16_132041/}
}
J.H. BRAMBLE; S.R. HILBERT. Bounds for a Class of Linear Functionals with Applications to Hermite Interpolation.. Numerische Mathematik, Tome 16 (1970), pp. 362-369. http://geodesic.mathdoc.fr/item/NUMA_1970__16_132041/